Infusions and Side Effects

This BRAVE boy is such a trooper?? He had his infusion today but has been vomiting ever since. He was going to get his reward candy ( a small thing to help him stay still and keep a good attitude) and I was grabbing chicken dinner for everyone at Walmart. A BIG thank you to the janitor, who God placed right in the right spot, so Noah could throw up in the trash!! He also made it to the bathroom instead of the car as we got home!! His gastric test came back normal on Monday so his GI physician will see him when he is impatient next week. Vomiting so often can cause issues with his esophagus, teeth and a few other things. We need to figure it out. I’m a bit fearful it’s due to his infusions, but we will see. He has started coughing and we are watching him closely. The other kids have terrible colds so it was only a matter of time. We will evaluate his condition prior to surgery on Wednesday. He is acutely aware he is different. Due to his cognitive delay he doesn’t understand many things which often becomes a blessing! However, he is frustrated with vomiting so much and keeps asking “why”. It’s very difficult to answer “Why” questions as a parent!

Update: Noah just vomited again this time his feed while sleeping! His PICC line is covered in vomit and dressing must be replaced. ????????

Comments

    Leave a Comment